“Bulletin Board”

 School of Mathematics - November 20, 2005

Library References


In a recent issue of the Notices of American Mathematical Society, Nov. 2005, the following article appears:

K.K. Fowler, The mathematics autodidact's aid, Notices Amer. Math. Soc. 52(2005), 1203-1207.
This article presents library references in different fields of mathematics. In order to make the references more available for the researchers, we have modified them into a bibliographical form. You can reach the article by clicking here.

The printed version is also available at the School of Mathematics. 

back to top
scroll left or right